# SDR CA140303009

- Difficulty date: February 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 9670021
- Condition: Failed
- Location: Nr 2 Hyd System
- Part time: 17,234 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE NR 2 HYD ISO VALVE CAUTION BEGAN TO ILLUMINATE AND CHIME.  THIS CONTINUED INTERMITTENTLY AS WE CONTINUED AIR TURNBACK.  DEFECT CONFIRMED AS AN INDICATION ISSUE.  THE ISOLATION VALVE OUTLET PRESSURE SWITCH WAS REPLACED.
